Shopping Bag

0 item(s) in cart/ total: $0    view cart
Hart Cetefen Cold Tablet - 125  2 Pks.

Hart Cetefen Cold Tablet - 125 2 Pks.

review
0
0
5
On sale $11.25
In Stock
Part Number:AID-CetafenColdTabs 5567-
Quantity Pricing
Quantity
Price
  • 5 - 9
  • $10.82
  • 10 - 24
  • $10.42
  • 25+
  • $10.05
Cetafen Cold Tablets from Hart Health provide cold, sinus and flu relief. This sugar free product has active ingredients of Acetaminophen 500mg and Phenylephrine HCI 5mg. Packages in 2 packs for ease of use and sanitation.  NOTE: CLOSEOUT- Sales and price of this item is limited to stock items only.

Related Items